Generalized Α -Meir Contraction Mappings on Branciari B-Metric Spaces
No Thumbnail Available
Date
2017
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Nis, Fac Sci Math
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, alpha-Meir-Keeler and generalized alpha-Meir-Keeler contractions on Branciari b-metric spaces are introduced. Existence and uniqueness of fixed points of such contractions are discussed and related theorems are proved. Various consequences of the main results are also presented.
Description
ERHAN, INCI M./0000-0001-6042-3695; KARAPINAR, ERDAL/0000-0002-6798-3254; GULYAZ OZYURT, Selma/0000-0002-1876-6560
Keywords
Branciari b-metric, Meir-Keeler contraction, Admissible mapping
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Source
Volume
31
Issue
17
Start Page
5445
End Page
5456